MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE; CHEM8+ CARTRIDGE,

ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE; CHEM8+ CARTRIDGE,
Catalog Number 09P31-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Cellulitis (1768); Fever (1858)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridge that yielded discrepant creatinine results on a 73 year old female patient with fever, cellulitis post mastectomy.There was no additional patient information at the time of this report.Return product is not available for investigation.Method date collected tested results sample i-stat on (b)(6) 2023 08:40 08:48 576 umol/l b i-stat on (b)(6) 2023 09:00 09:06 605 umol/l c lab (b)(6) 2023 ni 14:55 55 umol/l ni at this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 15-jan-2024.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for chem8+ cartridge lot h23191.
 
Event or Problem Description
Na.

Brand Name
I-STAT CHEM8+ CARTRIDGE
Common Device Name
CHEM8+ CARTRIDGE,
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, NJ K2H 8-V4
CA   K2H 8V4
6136123525
MDR Report Key18266107
Report Number2245578-2023-00171
Device Sequence Number7691175
Product Code JGS
UDI-Device Identifier10054749001917
UDI-Public10054749001917
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K053110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Catalogue Number09P31-25
Device Lot NumberH23191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale